# SDR SWAA2021071580765

- Difficulty date: May 26, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; ON SEVERAL SPOTS AT AFT CARGO COMP BILGE AREA FLOOR PANEL SUPPORT ANGLE FROM BS 944.5 TO BS 887 RBL-3 MKD 126-005. WL 155.5 / REMOVED CORROSION ON AFT CARGO COMP BILGE AREA; FLOOR RAIL SUPPORT; FROM STA 887 TO 944.5' RBL-3 PER REF B737 SRM 51-10-02-0G-0; ORIGINAL MAT; .063'; MAT LOST .010'; MAT REMAINING .053'; AREA OUT OF LIMITS PER REF B737 SRM 53-00-53-1A-2 FIG 103; DETAIL D; REMOVED DAMAGED RAIL SUPPORT FROM EXISTING SPLICE STA 887 TO STA 947.5 PER REF B737 SRM 51-40-02-0G-0; THE NEW RAIL SUPPORT TO WILL BE FABRICATE AND INSTALL ON N/R W149577; 1000/0126
